Extensions and generalized resolvents of symmetric and dissipative operators in a Hilbert space with a regular indefinite metric
Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 3, pp. 93-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1976_10_3_a16,
author = {V. I. Utkin},
title = {Extensions and generalized resolvents of symmetric and dissipative operators in a {Hilbert} space with a regular indefinite metric},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93--94},
year = {1976},
volume = {10},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a16/}
}
TY - JOUR AU - V. I. Utkin TI - Extensions and generalized resolvents of symmetric and dissipative operators in a Hilbert space with a regular indefinite metric JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1976 SP - 93 EP - 94 VL - 10 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a16/ LA - ru ID - FAA_1976_10_3_a16 ER -
%0 Journal Article %A V. I. Utkin %T Extensions and generalized resolvents of symmetric and dissipative operators in a Hilbert space with a regular indefinite metric %J Funkcionalʹnyj analiz i ego priloženiâ %D 1976 %P 93-94 %V 10 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a16/ %G ru %F FAA_1976_10_3_a16
V. I. Utkin. Extensions and generalized resolvents of symmetric and dissipative operators in a Hilbert space with a regular indefinite metric. Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 3, pp. 93-94. http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a16/